MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 4 R; KNEE FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 4 R; KNEE FEMORAL COMPONENT
Model Number 02.07.2404R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 november 2019: lot 135884: 15 items manufactured and released on 11-dec-2013.Expiration date: 2018-oct-31.No anomalies found related to the problem.To date, 13 items of the same lot have been already sold without any similar reported event.Additional implant involved: gmk-revision 02.07.1204r fixed tibial tray cemented size 4 r (k090988) lot.136136.Batch review performed on 14 november 2019: lot 136136: 32 items manufactured and released on 11-mar-2014.Expiration date: 2019-jan-31.No anomalies found related to the problem.To date, 31 items of the same lot have been already sold without any similar reported event.Additional implant involved: gmk-revision 02.07.0412scf fixed tibial insert sc size 4/12mm (k103170) lot.121807.Batch review performed on 14 november 2019: lot 121807: 25 items manufactured and released on 02-may-2012.Expiration date: 2017-mar-31.No anomalies found related to the problem.To date, 18 items of the same lot have been already sold with another similar event reported.Additional implant involved: gmk-revision 02.07.0035rp patella resurfacing size 3 (k090988) lot.136083 batch review performed on 14 november 2019: lot 136083: 240items manufactured and released on 07-feb-2014.Expiration date: 2018-dec-31.No anomalies found related to the problem.To date, 239 items of the same lot have been already sold with another similar event reported.Additional implant involved: gmk-revision 02.07.Fcl15150 extension stem - fluted ø 15 l 150 (k120790) lot.115719.Batch review performed on 14 november 2019: lot 115719: 40 items manufactured and released on 24-ago-2012.Expiration date: 2017-june-30.No anomalies found related to the problem.To date, 15 items of the same lot have been already sold without any similar reported event.Additional implant involved: gmk-revision 02.07.Fcl13105 extension stem fluted ø 13 l 105 (k120790) lot.131538.Batch review performed on 14 november 2019: lot 131538: 15 items manufactured and released on 08-may-2013.Expiration date: 2018-mar-31.No anomalies found related to the problem.To date, 14 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 5 years after medacta implant insertion the surgeon revised the patient knee for infection.The surgery was completed successfully.
 
Additional Manufacturer Narrative
On the (b)(6) 2020, we were informed that the patient had permanent hardware implanted on the (b)(6) 2020.

Brand Name
GMK-REVISION FEMUR REVISION PS SIZE 4 R
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9382049
Report Number3005180920-2019-01010
Device Sequence Number2055868
Product Code JWH
UDI-Device Identifier07630030821431
UDI-Public07630030821431
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K102437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model Number02.07.2404R
Device Catalogue Number02.07.2404R
Device Lot Number135884
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2019
Supplement Date Received by Manufacturer11/04/2019
Initial Report FDA Received Date11/27/2019
Supplement Report FDA Received Date04/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;